# SDR SWAA2024031453145

- Difficulty date: February 16, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 58,836 hours, 35,208 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Bs 436-500 Lbl18
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK TIEDOWN AT FCB BS436; BS496; BS500 LBL18 WL156.<[01] REMOVED AND REPLACED TIEDOWN TRACK AT FCB BS 396 TO BS 500D LBL 18 WL 156 IAW BOEING DWG 143A7500 AND SRM 51-40-02;[02] 02 - INSPECTED PER [SRM 53-00-53-1A-2-A00028 (PERMANENT (NON-DENT DAMAGE TYPES))];[03] 02 - INSPECTED PER [SRM 53-00-53-1A-2-A00028 (PERMANENT (NON-DENT DAMAGE TYPES))] VERIFIED STEP 4
